Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Unsafe sex. Dryness in mouth, muscle pain, blood infection, rashes. On augmentin. Do I have HIV?

hi doctor, help me i am scared.. Chances of getting HIV
Mar 31, 2013
This incidence happens on 23 feb. I did sex with full protection. But I think some think mis happen with condom it is leaked. she was on my top.
Then after 3 week I develop some tiny rash happen on my left upper arm and I was not feeling good. I become more fear once I read the ARS syndrome on Internet. From that day I also feel dry mouth and not feeling like working and muscle twist for 2 -3 day .
Then after 25th march (just starting of the 5th week of incident) I went hospital. Dr checked my rash and said that it is not related blood infection. Otherwise it can be other body part to not limit to only just small part of upper arm. He told that it must have then on neck face and trunk part too, he told that its a local rash as it is just on your left upper arm and some on right upper arm. However she ask me to go for HIV test.. And after the test i think they do elisa here as she told me that result will come in 5 min. it comes negative. And she told for reassurance come i can come after 3 month. On 26 th march ( starting of the 6th week of the day after incidence) I feel my throat swell I had some pain and swallowing feeling I again went to dr .. She told me that you very much feared.. She checked my throat and said on one left side she also feel some nodes swell. I asked about that dr that is it is related to HIV she told dont worry. It must not. Then she also give me Augmentin for 5 days 3 time a day. But the next day that the lymph node swell in neck color bone .. Lower throat both side too. After 4th day taking of Augmentin. Lymph node swelling reduce in 4th day but I still feel when I touch they appear pain full. However they seems to be small. Fever I dont have as I check most of the time. Infact it is always less then 36.8 and some time it goes down to 35.7 Feel cold in night but that could be as nights are cold here. Flu like symptom also I do not have. But lymph nodes swell now reduced but still I have, rash small tiny on upper right arm continue but no itching from the staring too and very little sore throat also I am feeling now a days and I am scared too What could be the possibility to get HIV. What will be the future treatment if I got it. This Zambia region is high risk and too much HIV people here.

Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. It may be helpful to relieve your anxiety by getting a screening test done for sexually transmitted diseases. This can be done with confidentiality in many clinics. I strongly advise you to find a doctor that you can trust to get the testing done. I hope you also consult a psychiatrist if you have problems with any other condition that is affecting your mental health condition. I hope this helps. Take care and have a lovely day!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor